Maxigesic Double Action Tablets, 50 pack

Double action pain relief without the need for codeine. Proven to reduce pain levels in dental studies by 32% in comparison to either paracetamol or ibuprofen alone. Quantity limit applies.

$20.50

In stock

Description

Recommended in adults and children aged 12 and over. Double action pain relief with anti-inflammatory benefits. Each tablet contains Paracetamol 500mg with Ibuprofen 150mg. Do not use without medical supervision if you have stomach ulcers/ stomach disorders, if you are in your last 3 month of pregnancy, if you are allergic to anti-inflammatories or ibuprofen and if you have asthma.

July Promotions - One promotion per order
1. New ZOOM Pharmacy Shop customers FREE standard shipping PROMO CODE on order $20+ welcome22
2. FREE standard shipping on shop orders $50+
3. FREE GO Stress Remedy Sample Pack (5 v-caps) with any GO Healthy purchase

X